# SDR SWAA2021020842205

- Difficulty date: January 15, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660V3
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF INTERCOSTAL @ STA 947+2 AND LBL 25. / R/R INTERCOSTAL STA 947+2 LBL 25 IAW SRM 51-40-02 AND SRM 51-10-02. PART# REPALCED 147A5660V3.
